Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TRD/PARNATE LETHARGY HELP!!!! SCOTT + D/R desolationrower

Posted by Vincent_QC on December 21, 2008, at 11:22:11

In reply to Re: TRD/PARNATE LETHARGY HELP!!!! SCOTT + D/R, posted by desolationrower on December 20, 2008, at 0:49:34

> ha, you always want something from me...now its for me to be jealous....sure didn't take you long to get your drug...people with fatigue usually takea while to accomplish things...whats going on
>
> what sleep drug are you using? maybe you're not actually getting restful sleep at night.
>
> Make sure you get outside when the high or if you're in a dreary area of the world, buy some super high intensity lamps.
>
> and weird AD response often = bipoalr
> might want to add that lamotrigine
>
> -d/r

Humm I totally disagree with that statement. That's doesn't mean your BP at all, that just your brains who are differents than the others people. Lamictal can be add only if your AD treatment is not stable, mean that if you feel good mosttly of the time but sometimes you get down, like everyone in the world who don't take AD drugs, the Lamictal will make your AD treatment more stable...

d/r is prorably right a bout the fact that people who are tired take a lot of time to accomplish things...I have something like 5 appointments to take and I never call...I have a lot of things left aside that need to be done but I can't find the energy to do it.

I searching for 14 years a good drug for depression and social phobia without finding one and I can really say that i'm not BP...

I'm also on Parnate since 3 weeks now, and I have big hope on it, even if at 30mg/day since today, I feel like my heart do a racing and that I just do a marathon ...lol I'm also often cold...I mean that even if the heat is turn on , i'm always frozen...normally I always sleep with the window open a little bit, even if it's minus 10 celsius outside...now forget this...

But you're probably right about the fact that maybe JadeKelly are not actually getting restful sleep at night...That's what happen with me right now and my day are not very productive, I often lying in my bed all the afternoon...

Parnate seem to be stimulant at first, maybe 2 or 3 hours of time after you take your doses...but after it's seem to leave you without energy. I guess the body will adjust to that side-effect with time.

I add coffee in my daily regiment. I had some Wake-up pills but I react badly with chimical caffein...SO i just drink maybe 5 cups maximum by day, without drinking coffee after 3 pm to avoid insmonia...I try at least to avoir it after 3 PM...lol

I never find Riatlin to be very stimulating or effective for a long time...you need more than 15 mg to feel something...5 mg do less effect than a cup of coffee...but in contrast, if you take more than 15mg, in my case, you can have a LOT anxiety...it's why I never really wanted to ask for Adderall-Xr...that's seem to be too strong for me...and on MAOI's I don't think it's very safe anyway...Ritalin seem to be less dangerous and powerfull.

And in my case again, I find the Parnate to be LESS sedating than all the newer SSRI'S or SRNI'S...even the Wellbutrin-xr. I don't feel LAZY on Parnate, I just feel tired because I don't sleep well at night...On newer AD drug, I feel totally pass out and in the fog all day long, I don't want to do anything, i'm just lazy and apathic. So in that case, a more stimulating drug is a good choice and Parnate seem to be the one to get...since Wellbutrin-xr don't have this stimulant effect even if it work on DA and NE...That drug just want make you cry all day long.

TAke fresh air and a lot of sun light is also good...luminotheraphy is very popular...but the lamp is at a high price. I like to go to the tanning....I know that's not very good for the skin, but 15 minutes of hot feeling on the skin make me more relax...especially in the winter.

Well, another time, it was just my point of view, i'm not a psychiatrist or a doctor, so I can't say if you are BP or not...but I just don'T think because someone don't react well to a lot of drugs that it mean this person is BP...

Have a good day JadeKElly and I hope everything is fine now ;-)


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:868231
URL: http://www.dr-bob.org/babble/20081214/msgs/870027.html